MathSciNet Relay Station
MathSciNet bibliographic data
MR1647486 05C85 (05C78 68R10)
Bodlaender, Hans L. A partial $k$-arboretum of graphs with bounded treewidth. Theoret. Comput. Sci. 209 (1998), no. 1-2, 1–45.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement